# SDR DL764071627

- Difficulty date: December 16, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 23,702 hours, 7,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERG SLIDE LIGHT IS INOP.  RELAMPED L2 EXTERIOR EMERGENCY SLIDE LIGHT, LIGHT OPS CHECKS GOOD IAW B767-400 MM 33-51-06.
